Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 7, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Mar 21, 2022, 3:48 AM CDT for 21 counties in Texas; Lafayette County, Miller County, Arkansas; 10 parishes in Louisiana. It took effect at Mar 21, 2022, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2022, 3:48 AM CDT (08:48 UTC)
- In effect from
- Mar 21, 2022, 1:00 PM CDT
- Expired
- Mar 21, 2022, 10:14 PM CDT
- In force
- 9 hr
- Issued by
- NWS Shreveport, LA
All 33 counties
Lafayette County, AR, Miller County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Grant Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Webster Parish, LA, Winn Parish, LA, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2797 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
506 WWUS74 KSHV 210848 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 348 AM CDT Mon Mar 21 2022 ARZ070-071-LAZ001>003-010>012-017>020-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-211700- /O.NEW.KSHV.WI.Y.0007.220321T1800Z-220322T0600Z/ Miller-Lafayette-Caddo-Bossier-Webster-De Soto-Red River- Bienville-Sabine-Natchitoches-Winn-Grant-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 348 AM CDT Mon Mar 21 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of north central and northwest Louisiana, southwest Arkansas and east and northeast Texas. * WHEN...From 1 PM this afternoon to 1 AM CDT Tuesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 50
2 follow-up statements
196 WWUS74 KSHV 211721 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1221 PM CDT Mon Mar 21 2022 ARZ070-071-LAZ001>003-010>012-017>020-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-220600- /O.CON.KSHV.WI.Y.0007.220321T1800Z-220322T0600Z/ Miller-Lafayette-Caddo-Bossier-Webster-De Soto-Red River- Bienville-Sabine-Natchitoches-Winn-Grant-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1221 PM CDT Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 mph with gusts from 30 to 40 mph. * WHERE...Portions of north central and northwest Louisiana, southwest Arkansas and east and northeast Texas. * WHEN...From 1 PM this afternoon to 1 AM CDT Tuesday. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 19
026 WWUS74 KSHV 220314 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1014 PM CDT Mon Mar 21 2022 ARZ070-071-LAZ001>003-010>012-017>020-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-220415- /O.CAN.KSHV.WI.Y.0007.000000T0000Z-220322T0600Z/ Miller-Lafayette-Caddo-Bossier-Webster-De Soto-Red River- Bienville-Sabine-Natchitoches-Winn-Grant-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1014 PM CDT Mon Mar 21 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds have greatly diminished and fallen below advisory criteria. Therefore, the Wind Advisory has been cancelled. However, southeasterly winds of 15 to 20 mph with a few gusts near 25 mph are still possible tonight. $$ 09
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Mar 21, 12:59 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 21, 12:59 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1259 AM CDT Mon Mar 21 2022
.AVIATION...
Weather conditions will be deteriorating through the day with
winds increasing out of the southeast at the surface. Marginal low
level wind shear will be possible at many sites around daybreak
with low level wind shear becoming an increasing concern at most
sites this evening as the low level jet increases to around 50
kts in most areas. Southeast surface winds of 15 to 25 mph with
higher gusts are expected at most sites (strongest winds in E TX)
with these winds increasing and becoming more southerly early this
evening when gusts from 30 to 35 mph are likely. Anticipate MVFR
ceilings to build into LFK and TYR around daybreak and then
gradually build through the rest of sites (except MLU and ELD)
late morning through early afternoon. A large incoming disturbance
and warm front approaching from the south will kick off isolated
to scattered showers and a few thunderstorms across
LFK/TYR/GGG/TXK this afternoon with more widespread thunderstorms
developing in these areas by early evening. This activity will
begin moving eastward before midnight, although eastern sites such
as ELD/MLU will likely only experience an increase in shower
coverage a little before midnight. Finally, flight cats due to low
ceilings will continue worsening in east TX sites through the
evening with most of these TAF sites getting into IFR range a
little before midnight. /50/
&&
.PREV DISCUSSION... /issued 1000 PM CDT Sun Mar 20 2022/
UPDATE...
Southeasterly surface flow will remain slightly elevated
overnight, keeping dew points in the 40s and milder minimum
temperatures in the upper 40s and lower 50s. Cloud cover will also
build back in from the southwest in advance of the warm frontal
boundary as it approaches Deep East Texas by tomorrow. All severe
weather plans should be reviewed and ready in advance of
deteriorating conditions by tomorrow afternoon. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 59 71 44 / 50 90 70 10
MLU 76 61 71 47 / 10 90 90 10
DEQ 67 54 68 39 / 90 100 50 10
TXK 72 58 69 42 / 80 90 60 10
ELD 74 56 70 43 / 40 90 80 10
TYR 72 55 66 41 / 80 100 30 0
GGG 73 58 69 41 / 70 100 40 0
LFK 73 58 70 42 / 70 90 50 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch from this evening through Tuesday afternoon for
ARZ061-071>073.
LA...Flood Watch from this evening through Tuesday afternoon for
LAZ001>006-010>014-017>022.
OK...None.
TX...Flood Watch from this evening through Tuesday afternoon for
TXZ138-150>153-165>167.
&&
50/CNHazardous weather outlook, Mar 20, 11:59 AM CDT, 15 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1159 AM CDT Sun Mar 20 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-211100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1159 AM CDT Sun Mar 20 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered showers and a few thunderstorms will be possible Monday across portions of Northeast Texas, Southeast Oklahoma, Southwest Arkansas, and Northwest Louisiana, but begin to increase during the afternoon and especially during the evening, ahead of a strong upper level storm system that will move into Western Oklahoma and West Texas. Warmer, humid, and unstable air will begin to spread into the region late Monday afternoon through Monday night, as these showers and thunderstorms become widespread Monday evening and shift east across the area. Some of these storms may become severe Monday night, especially over East Texas and Western Louisiana, where damaging winds, large hail, and isolated tornadoes are possible. The primary threat will transition over to locally heavy rainfall and flash flooding late Monday night as the showers and thunderstorms slow their eastward movement somewhere over Southern Arkansas, North Louisiana, and Deep East Texas. Widespread rainfall amounts of two to four inches are expected through Tuesday afternoon, with isolated higher amounts in excess of six inches possible, which could result in flash flooding. The severe and flash flood threat will diminish from west to east Tuesday as the parent upper level storm system ejects northeast into the Central Plains. Cooler and drier conditions will settle back into the region for the remainder of the week into next weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed through tonight, but will likely be needed late Monday through Tuesday. 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:08 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 5 days |
| Mar 21, 9:09 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 70 hr |
| Mar 21, 9:14 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 18 days |
| Mar 21, 9:15 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 4 days |
| Mar 21, 9:15 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 4 days |
| Mar 21, 9:18 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 44 hr |
| Mar 21, 9:21 AM CDT | River Flood Warning | SHV | Columbia | 12 days |
| Mar 21, 3:04 PM CDT | Special Weather Statement | SHV | Hempstead | 41 min |
| Mar 21, 3:50 PM CDT | Special Weather Statement | SHV | Nevada | 25 min |
| Mar 21, 9:22 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 21 days |
| Mar 21, 9:51 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
Nearby
Wind Advisories in Texas, 2022Wind Advisories in Louisiana, 2022Wind Advisories in Arkansas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.